# SDR SCNA20230109018

- Difficulty date: December 6, 2022
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N824SY
- Make and model: Boeing 737-85P
- Aircraft serial: 33976
- Aircraft time: 47,021 hours, 27,802 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 7075T62
- Condition: Corroded
- Location: Bs 727
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO LH ZEE AT BS 727+6  LBL 25 WL 158.   REMOVED AND REPLACED CHANNEL  IAW SRM 51-40-02-0G-0, SRM 53-0053-2R-5, AND  DRAWING 146A7500, REV B.
